MathSciNet Relay Station
MathSciNet bibliographic data
MR2234242 35Q53 (35B25 35Q51 37K40)
Veksler, Alex; Zarmi, Yair Freedom in the expansion and obstacles to integrability in multiple-soliton solutions of the perturbed KdV equation. Phys. D 217 (2006), no. 1, 77–87.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement